Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pulsating feeling in the arms and chest, throbbing heart and migraines. Normal chest x-ray, blood tests. Diagnosed with anxiety and given paxil and xanax

Hi Dr. I have been to the ER for heart throbbing, pulsatign sensations in my left arm/chest and migraine headaches . I had an MRI , Chest Xray and a complete medical workup/blood, etc., only to find out that everything is medically fine I am so thankful). I have been diagnosed with panic/ anxiety disorder from worrying too much and would like to know what relaxation tips you recommend. I saw the therapist/pych and she advised that once I relax the symptoms will go away, but now I am worrying about the chest PAIN AND left arm pulsating. Please help me , I need your advice I was told to do deep breathing when I get flusterd and was given paxil and zanax.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These are very common symptoms of anxiety and panic,if other tests are normal.consult a psychiatrist and learn the technique of progressive muscle relaxation or self hypnosis technique which has proved to be of relief in such problems.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor